# SDR 01FDEA00469

- Difficulty date: June 20, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 47806
- Aircraft time: 30,713 hours, 19,978 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB GOT ECAM ADVISORY CAB PRESS - VENT OVERBOARD FAULT WITH XX'S ON ECAM PG.  CABIN WOULD NOT PRESSURIZE.
